# SDR ABXA9800343

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hose
- Part number: AE246000E0480
- Condition: Leaking
- Location: Nr 2 Tr Unit
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID DOWN TO STANDPIPE LEVEL.  AILERON CONTROL MANUAL LIGHT ILLUMINATED, HYDRAULIC PRESSURE VERY LOW AND NR 2 THRUST REVERSER LIGHT WAS FLASHING.  REPLACED LEAKING HYDRAULIC HOSE TO THE THRUST REVERSER  PUMP.  RESERVICED HYDRAULIC SYSTEM, OPS CHECKED GOOD.
